# SDR DALA2018120326971

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 52,451 hours, 35,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT AND TAIL COMPARTMENT EMERGENCY LIGHTS INOP. REPLACED BATTERY AT B5-116, STA.1045R AND REPLACED BATTERY AND POWER SUPPLY AT B5-260 STA. 1050L. EMERGENCY LIGHTS OP NORMALLY. REF B717 AMM 33-51. (LP5088037)
